# SDR REXA2018030800224

- Difficulty date: March 8, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 25,191 hours, 16,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R31774S7
- Condition: Cracked
- Location: Assist Motor Mnt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CLOSE ASSIST MOTOR MOUNT ANGLE CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06, AND 51-42-21.
